Apr 30, 2014
| Response from Dr. Young
Hi and thanks for posting.
There's limited data on drug interactions between garcinia and other medications. There are case reports of serious drug interactions, some with diabetes drugs, in one case resulting in fatal liver damage, another resulting in serious muscle injury.
I'd be cautious knowing that the potential for negative drug-drug interactions could raise the risk of toxicity or loss of effectiveness of your HIV medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.